# SDR SWAA051587

- Difficulty date: May 28, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- Aircraft time: 44,336 hours, 39,529 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 27976006
- Condition: Faulty
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG GREEN LIGHT INDICATOR INOP DURING GEAR EXTENSION.  RECYCLED MLG HANDLE-LIGHT ILLUMINATED.  REMOVED AND REPLACED KORRY LIGHT PER MM.
